MG ZR Forums banner

1 - 20 of 48 Posts

·
Registered
Joined
·
2,898 Posts
yeah drink always a good idea am tempted lol
 
G

·
Discussion Starter · #7 ·
been sleeping all day not tired now! :(... it's my new meds the doc gave me that are making me sick... but cant go back till tomoz morning so just need to wait now
 

·
Registered
Joined
·
5,363 Posts
If you are on new medication at it has made you feel sick (e.g nausea, vomiting, diarrhoea extreme dizziness etc.) you need to stop taking them. I am a nurse and if you are feeling really ill and have started new medication then it is likely that you are reacting to it or it is reacting to another tablet or treatment course you are on. I can give you information on the medication if you want, let me know and hope you get well soon
 

·
Registered
Joined
·
18,670 Posts
If you are on new medication at it has made you feel sick (e.g nausea, vomiting, diarrhoea extreme dizziness etc.) you need to stop taking them. I am a nurse and if you are feeling really ill and have started new medication then it is likely that you are reacting to it or it is reacting to another tablet or treatment course you are on. I can give you information on the medication if you want, let me know and hope you get well soon
LISTEN TO THIS SEXY MAN!
 

·
Registered
Joined
·
579 Posts
blue bulldog can you offer me some advice? i got a viagra stuck in my throat this morning and ive had a stiff neck for hours. any ideas? also some new eye drops which contain viagra, aparently they make you look hard cheers for any advice
 
1 - 20 of 48 Posts
Top